MAUDE Adverse Event Report: SYNTHES GMBH 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 32; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 32; SCREW, FIXATION, BONE
Model Number 02.211.032
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: procode: additional pro-code: hrs.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2023, surgeon was putting in a 2.7mm va locking screws into a 4h left va lcp olecranon plate.While inserting the screw the threads of the screw came off.Surgeon followed all appropriate steps to insert the screw.Surgeon was unsure if screw head locked into the plate due to the patients good bone quality.The procedure was completed successfully with no surgical delay.This complaint involves two (2) devices.This report is for one (1) 2.7 va lckng scr slf-tpng t8 sd rec 32.This is report 2 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the photo revealed that the 2.7 va lckng scr slf-tpng t8 sd rec 32 (02.211.032) has the threads peeled.The evidence only shows the threads of the device.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the 2.7 va lckng scr slf-tpng t8 sd rec 32 (02.211.032).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 32
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16308973
Report Number8030965-2023-01450
Device Sequence Number6792056
Product Code HWC
UDI-Device Identifier10886982053671
UDI-Public(01)10886982053671
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.211.032
Device Catalogue Number02.211.032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer02/16/2023
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 26; 2.7/3.5 VA-LCP OLECRANON PL 4H/LT/116
Patient Age22 YR
Patient SexMale